Malignant peripheral nerve sheath tumors in neurofibromatosis 1.

Evans, Dgr, Baser, ME, Friedman, JM, McGaughran, J, Timms, B and Moran, A (2001). Malignant peripheral nerve sheath tumors in neurofibromatosis 1.. In: American Journal of Human Genetics. , , (307-307). .

Author Evans, Dgr
Baser, ME
Friedman, JM
McGaughran, J
Timms, B
Moran, A
Title of paper Malignant peripheral nerve sheath tumors in neurofibromatosis 1.
Proceedings title American Journal of Human Genetics   Check publisher's open access policy
Journal name American Journal of Human Genetics   Check publisher's open access policy
Publisher UNIV CHICAGO PRESS
Publication Year 2001
Year available 2001
Sub-type Published abstract
Open Access Status Not Open Access
ISSN 0002-9297
Volume 69
Issue 4
Start page 307
End page 307
Total pages 1
Language eng
Keyword Genetics & Heredity
Genetics & Heredity
GENETICS & HEREDITY
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Sub-type: American Journal of Human Genetics
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 11 Jan 2012, 21:10:02 EST by System User